Aura again! 2 days in a row....

View previous topic View next topic Go down

Aura again! 2 days in a row....

Post  sherri b on Mon Apr 05, 2010 2:02 pm

This is so, so bad. Had an aura yesterday (Easter) morning. Missed church, Sad such a bad day all day. Now today it hit again, only much more pain today! Treximet, Injection of Toridal, and now a Tramidal! A little relief.

Called my neur because yesterday the aura stayed a few hours in my right eye and couldn't see most of the day out of it. He said it is a rebound from the vicadin I was on for 2 weeks that was needed for the foot surgery. Not sure if I agree with him or not, but does it really matter?

All I know is I am down again today. And really am ready to be out of here....so,so tired of it....

sherri b................................................................................................. bom
avatar
sherri b

Posts : 311
Join date : 2010-01-03
Age : 61
Location : New Wilmington PA USA

Back to top Go down

Re: Aura again! 2 days in a row....

Post  theresae on Mon Apr 05, 2010 3:00 pm

hi sherrie so so sorry to hear you are havin a rough time of it, hang on in there, i will be hoping and praying you have a better day tommorrow, xx
avatar
theresae

Posts : 315
Join date : 2009-12-14
Age : 46
Location : Southwest of England

Back to top Go down

Re: Aura again! 2 days in a row....

Post  Paradox on Mon Apr 05, 2010 4:10 pm

So sorry you're having a bad day.

I thought I was having rebounds from vicoden also, so I went on a three month drug holiday. No toradol, no vicoden, no OTC, nothing. Just three months of hellish headaches.

But, it was important to me to rule out rebound. Now I know, in my case, that wasn't it.
avatar
Paradox

Posts : 1698
Join date : 2009-12-03
Location : Midwest

Back to top Go down

Re: Aura again! 2 days in a row....

Post  LG on Mon Apr 05, 2010 9:07 pm

Rebounds are so tough tough tough. I have a wise friend who is on the boards (maybe she wants her theory named..maybe not so she will remain anonymous for now) who believes rebounds are just part of the migranous process. She doesn't get them too frequently but she KNOWS they are rebounds. Some of us, myself included, strongly believe that you absolutely HAVE to abort the pain at least 50% of the time in order to have a happy successful life and I take that seriously because I am not sure if there is heaven or hell and I am not sure if there is reencarnation..or anything, who knows(I do believe there is something, though). I don't know where I am going and I want to live a great life, not subpar.

If that means you incur rebounds (provided narcotics/MOH-inducing meds are the ONLY option for pain relief) so be it. I don't know what I would do..I don't get rebounds. I take enough meds to have them but haven't ever had one. I always get migraines, never dual-sided "tightening" or dull headaches. I get "oh my god someone is stabbing my eye out with an ice pick and scraping my brain out" pain. I can't say for sure, it is such a difficult topic. I worry about it though...I think in some way we all do.

As far as aura with rebounds, I'm surprised your doctor would suggest this. I can see a rebound turning into a migraine but if you had no prior pain before the migraine hit I would never think it would be caused by drugs. NEVER. This is simply NOT the definition of MOH at all. You can search the internet, ask almost any doctor (except a few, apparently Smile ) and scour info and these are not classic symptoms...unless you had a "headache" before aura/migraine.

Either way, it is kind of a win-win situation because if you like your doctor and have a good relationship with him the vicodin prescription was only temporary so rebound headaches cannot be an actual diagnosis if this does happen to continue. He will have to take more aggressive measures of treatment which sure is a good thing. I hope that puts you at some ease. I know it is scary and certainly inconvienencing to have auras, I get them a lot..sometimes completely going blind. I don't know if it will help but when I get frustrated if I can, I stop myself and try to look at the situation from the outside and find humor in it. It is hard but if you make yourself do it, you can. I had half vision and couldn't get the fly of my zipper up without looking absolutely ridiculous doing so...I watched myself in the mirror with my one eye trying and it just looked so darn funny I started laughing. Smile

I sure hope you start feeling better, hun. Best wishes and I'll be thinking of ya.
avatar
LG

Posts : 840
Join date : 2009-12-03
Location : NY

Back to top Go down

Re: Aura again! 2 days in a row....

Post  estre004 on Tue Apr 06, 2010 9:06 am

I find it very strange that a doctor would tell you rebound headaches after only 2 weeks of prescribed Vicodin. I have never had rebound from Vicodin.

estre004

Posts : 932
Join date : 2009-12-14

Back to top Go down

Re: Aura again! 2 days in a row....

Post  sherri b on Tue Apr 06, 2010 10:25 am

I don't believe it's from the vicadin eitherr. Truthfully, I have had this dr. for almost 5 years, and guess what! He can't help me and does not know what to do! soooooo I remind myself that I am thankful for the drugs I have at home that can keep me out of e.r.

Today is day 3 with the migraine, no aura today though. I finally took an imitrex shot and a tramidal. I am at least able to eat a little, and sit outside for a while. I am thankful for how ever long this relief lasts....

thank you all for comments. Don't know what I would do without this place to read and post to people who truely understand.....

Praying relief for us all!
Sherri B! I love you
avatar
sherri b

Posts : 311
Join date : 2010-01-03
Age : 61
Location : New Wilmington PA USA

Back to top Go down

Re: Aura again! 2 days in a row....

Post  Kate on Tue Apr 06, 2010 10:46 am

I can relate to the frustration. I`ve had bad rebounds before but not with an aura. They were with advil and Excideran Migraine. Hope that you are feeling better today.

Kate

Posts : 336
Join date : 2010-01-06

Back to top Go down

New to this Forum

Post  Shaun on Tue Apr 06, 2010 10:47 am

Hello Everyone...I am Shaun, (female) from Cola SC. My boyfriend turned me onto this site. I am at the end of my rope. For as long as I can remember I have had a headache. 10 yrs ago my optic nerve went out, doc's said "OH must be MS", and they found lessons on my brain. Dealt with that for 5 years, now the last 5 years. They said migraines. And yes it is. I have been seeing the top neurogolist in the SE for 3yrs. We have tried every med out there. All for migrainges do not even touch it.
The last MRI/MRA done 2 months ago had more lessons and he has said mine are so bad, have done so much damage to my brain that the "typical" meds will not work. So, he now has sent me to another doctor 197 miles away. Now this doc said just as many as you have said "no narociatics" ...please..walk in my shoes and tell me that. Mine are every day 24/7 pain level of 10+. I do not know what a day without pain is like. Anyway this jackleg, put me on another "preventative", muscle relaxor, and ladociane. Yesterday he started injections in my brain, said we will do this 2 more times then do botox. But he will never get me to a 0 pain level hopefully to a 8 in 1 1/2 years!!!!!!!!!!!! Who can wait that long?? After 5 years of pain, I am ready for a gun. Has my head gotten better?? NOPE, not at all. So I wake this morn, as usuall my head felt the size of the earth, struggled came into work, called doc, and they said, "oh yea, your head will be extra bad for 3-4 days after injections!" Can you believe that.
Anyway I am at the end of my rope. I know there is not a quick fix, but is there anything that can help reduce the pain. I have no life. Going out, forget it. The noise...I do not believe I have been happy in so long that I don't know what that is anymore. No one fully understands, not even my boyfriend, who has gone to the docs with me. Since Jan, I have had 13 injections of Nubain and Phen. and one shot of Toradol and Phen.
Help................

Shaun

Posts : 1
Join date : 2010-04-06
Age : 54
Location : Columbia SC

Back to top Go down

Re: Aura again! 2 days in a row....

Post  Kate on Tue Apr 06, 2010 11:05 am

Shaun, I`m sorry that you have to deal with this. It really sucks the life out of you when the m go on and on for days and months. I`ve tried a couple of different meds and they didn`t work. I had a demerol shot once and after that wore off, the pain was still there. Now, I just take Advil and coffee to take the edge off and I can`t take it all the time cause of rebounds.

Others on here might be of better help since I go cold turkey most of the time.

Kate

Posts : 336
Join date : 2010-01-06

Back to top Go down

Re: Aura again! 2 days in a row....

Post  tecky on Tue Apr 06, 2010 6:20 pm

Oh, Shaun, I'm so sorry. I can definitely empathize with you though. My migraine never goes away, although it's not quite as bad as your 10+.

I don't honestly know what to tell you. None of the preventatives have worked for me and have caused more damage from the side-effects. Often the abortives I'm prescribed don't work. It is very wearing and tiring being in pain all the time, not to mention the toll it takes on your emotional state.

Hang in there. I'll keep you in my prayers.

Becky I love you flower
avatar
tecky

Posts : 825
Join date : 2009-12-03
Age : 56
Location : Montana, USA

Back to top Go down

Re: Aura again! 2 days in a row....

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum